MathSciNet Relay Station
MathSciNet bibliographic data
MR1482663 83D05
Ferraris, Marco; Francaviglia, Mauro; Volovich, Igor A model of affine gravity in two dimensions and plurality of topology. Internat. J. Modern Phys. A 12 (1997), no. 28, 5067–5080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement